# SDR KCSA061192

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 85,216 hours, 16,270 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON BULKHEAD WEB HAS A TOOL MARK NEXT TO HYDRAULIC LINES AT NAC STA 221.90.
